Different distinguishability quantifiers for quantum non-Markovianity

Megier, N. (2022) Different distinguishability quantifiers for quantum non-Markovianity. Il nuovo cimento C, 45 (6). pp. 1-4. ISSN 1826-9885

[img] Text
ncc12561.pdf - Published Version

Download (91kB)
Official URL: https://www.sif.it/riviste/sif/ncc/econtents/2022/...


In this note, the definitions of quantum non-Markovianity based on the monotonicity of distinguishability quantifiers between two evolving quantum states are discussed. In particular, we elaborate on going beyond the commonly used trace distance and using entropic quantifiers.

Item Type: Article
Subjects: 500 Scienze naturali e Matematica > 530 Fisica
Depositing User: Marina Spanti
Date Deposited: 06 Sep 2022 13:15
Last Modified: 06 Sep 2022 13:15
URI: http://eprints.bice.rm.cnr.it/id/eprint/22063

Actions (login required)

View Item View Item